Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 53, Number 12

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 53, Number 12 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 53, Number 12 (1947)
Bull. Amer. Math. Soc. 53 (1947)
More Information
Full-text PDF    
On Green’s and Neumann’s functions in the theory of partial differential equations
S. Bergman and M. Schiffer.
Bull. Amer. Math. Soc. 53 (1947), 1141-1151
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022974
The isoperimetric problem of Bolza with finite side conditions
J. Ernest Wilkins Jr..
Bull. Amer. Math. Soc. 53 (1947), 1151-1155
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023464
A note on the derivatives of integral functions
S. M. Shah.
Bull. Amer. Math. Soc. 53 (1947), 1156-1163
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023346
Generalization of certain theorems of G. Szegö on the location of zeros of polynomials
Gyula de Sz. Nagy.
Bull. Amer. Math. Soc. 53 (1947), 1164-1169
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022632
Some remarks on polynomials
P. Erdös.
Bull. Amer. Math. Soc. 53 (1947), 1169-1176
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022942
Pairs of inverse modules in a skewfield
F. W. Levi.
Bull. Amer. Math. Soc. 53 (1947), 1177-1182
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022840
On a conjecture of Carmichael
V. L. Klee Jr..
Bull. Amer. Math. Soc. 53 (1947), 1183-1186
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0022855
On the Darboux tangents
V. G. Grove.
Bull. Amer. Math. Soc. 53 (1947), 1186-1191
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023588
On a linkage theorem by L. Cesari
Samuel Eilenberg.
Bull. Amer. Math. Soc. 53 (1947), 1192-1195
Abstract, references and article information
Full-text PDF    
MathSciNet review: 0023059
Errata, Volume 53
Bull. Amer. Math. Soc. 53 (1947), 1196
More Information
Full-text PDF    
Index of volume 53
Bull. Amer. Math. Soc. 53 (1947), 1197-1204
More Information
Full-text PDF